Translator Disclaimer
March 2018 Smooth Rational Curves on Singular Rational Surfaces
Ziquan Zhuang
Michigan Math. J. 67(1): 83-98 (March 2018). DOI: 10.1307/mmj/1508810820

Abstract

We classify all complex surfaces with quotient singularities that do not contain any smooth rational curves under the assumption that the canonical divisor of the surface is not pseudo-effective. As a corollary, we show that if X is a log del Pezzo surface such that, for every closed point pX, there is a smooth curve (locally analytically) passing through p, then X contains at least one smooth rational curve.

Citation

Download Citation

Ziquan Zhuang. "Smooth Rational Curves on Singular Rational Surfaces." Michigan Math. J. 67 (1) 83 - 98, March 2018. https://doi.org/10.1307/mmj/1508810820

Information

Received: 8 August 2016; Revised: 25 January 2017; Published: March 2018
First available in Project Euclid: 24 October 2017

zbMATH: 06965590
MathSciNet: MR3770854
Digital Object Identifier: 10.1307/mmj/1508810820

Subjects:
Primary: 14M22
Secondary: 14J26

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2018
Back to Top